# SDR SWAA2022010449812

- Difficulty date: December 2, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 AT LEVEL STR 25R RBL 21 AT AFT CARGO COMPARTMENT ; 2021-549830 / [01] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 AT LEVEL STR 25R RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7500 REV:- SEE INDIVIDUAL SIGNOFFS BELOW.; [02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
